Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Sep, 1972, Volume 40, Issue 5

Constraints Often Overlooked in Analyses of Simultaneous Equation Models<849:COOIAO>2.0.CO;2-C
p. 849-853

Arnold Zellner

In this paper bounds on the values of parameters of simultaneous equation models, implied by usual specifying assumptions, are derived and discussed. It is pointed out that such bounds can be estimated consistently and are formally analogous to those encountered in the classical errors-in-the-variables model.

Log In To View Full Content